Fourier analysis for Denjoy–Carleman classes on the torus
Keywords:Ultradifferentiable classes, Fourier series, global hypoellipticity
AbstractIn the present article, we develop Fourier series for a family of classes of Romieu type of ultradifferentiable functions and ultradistributions on the torus, usually known as Denjoy-Carleman classes. In this setting, as applications, we extend the Greenfield-Wallach Theorem and, through a conjugation, we characterize global hypoellipticity for a class of systems of real vector fields of tube type.
How to Cite
Victor, B. de L. (2021). Fourier analysis for Denjoy–Carleman classes on the torus. Annales Fennici Mathematici, 46(2), 869–895. Retrieved from https://afm.journal.fi/article/view/110606
Copyright (c) 2021 The Finnish Mathematical Society
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.